Israel Journal of Mathematics

, Volume 128, Issue 1, pp 93–134

Invariant measures and asymptotics for some skew products

  • Jon Aaronson
  • Hitoshi Nakada
  • Omri Sarig
  • Rita Solomyak
Article

DOI: 10.1007/BF02785420

Cite this article as:
Aaronson, J., Nakada, H., Sarig, O. et al. Isr. J. Math. (2002) 128: 93. doi:10.1007/BF02785420

Abstract

For certain group extensions of uniquely ergodic transformations, we identify all locally finite, ergodic, invariant measures. These are Maharam type measures. We also establish the asymptotic behaviour for these group extensions proving logarithmic ergodic theorems, and bounded rational ergodicity.

Copyright information

© The Hebrew University Magnes Press 2002

Authors and Affiliations

  • Jon Aaronson
    • 1
  • Hitoshi Nakada
    • 2
  • Omri Sarig
    • 3
  • Rita Solomyak
    • 4
  1. 1.School of Mathematical SciencesTel Aviv University Ramat AvivTel AvivIsrael
  2. 2.Department of MathematicsKeio UniversityYokohamaJapan
  3. 3.Mathematics InstituteUniversity of WarwickCoventryUK
  4. 4.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations